# SDR UIEA2017072001250

- Difficulty date: July 17, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,241 hours, 14,056 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS FOUND ON THE OUTBOARD NR 2 ENGINE NACELLE DURING A PREFLIGHT, WALKAROUND.  ACCOMPLISHED PART ONE IAW EO #1971A145,   PART 2 DVI EVERY 25 FLT CYCLES. PART 3 PERMANENT REPAIR PRIOR TO 1,000 FLT HRS.
